# SDR DALA2014120506409

- Difficulty date: December 1, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 34,482 hours, 30,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMERGENCY LIGHTS ARE INOPERATIVE.  R & R BATTERY PACK.  OPS CHECKED NORMAL.
